Skip to Main content Skip to Navigation
Journal articles

Characterisations of Ideal Threshold Schemes

Abstract : We characterise ideal threshold schemes from different approaches. Since the characteristic properties are independent to particular descriptions of threshold schemes all ideal threshold schemes can be examined by new points of view and new results on ideal threshold schemes can be discovered.
Document type :
Journal articles
Complete list of metadata

Cited literature [11 references]  Display  Hide  Download

https://hal.inria.fr/hal-00959021
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Thursday, March 13, 2014 - 5:06:37 PM
Last modification on : Wednesday, November 29, 2017 - 10:26:25 AM
Long-term archiving on: : Friday, June 13, 2014 - 12:15:27 PM

File

dm060219.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00959021, version 1

Collections

Citation

Josef Pieprzyk, Xian-Mo Zhang. Characterisations of Ideal Threshold Schemes. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2004, 6 (2), pp.471-482. ⟨hal-00959021⟩

Share

Metrics

Record views

126

Files downloads

850